Vol. 50, No. 2, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Global properties of rational and logarithmico-rational minimal surfaces

E. F. Beckenbach, Fook H. Eng and Richard Edward Tafel

Vol. 50 (1974), No. 2, 355–381
Abstract

In this paper, rational and logarithmico-rational minimal surfaces are defined and some of their properties are investigated. In particular, it is shown—perhaps somewhat surprisingly—that the fundamental theorem of algebra, suitably formulated, holds for these surfaces.

Mathematical Subject Classification 2000
Primary: 53A10
Secondary: 32H25, 49F10, 30A70
Milestones
Received: 19 October 1972
Published: 1 February 1974
Authors
E. F. Beckenbach
Fook H. Eng
Richard Edward Tafel